# SDR IPXA09156452

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C VALIDATION SURVEY BULK CARGO PIT FLOOR PANEL162HF HAS PREVIOUS REPAIR THAT WAS SIGNED OFF TO AN EO THAT CONTAINS NO SPECIFIC REPAIR PROCEDURES.  FABBED FLOOR PANEL 162HF IAW IPXA EO A300-5320-16407-C, APPX D.
